# SDR COEA2016092201976

- Difficulty date: September 22, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N976FE
- Make and model: Cessna 208B
- Aircraft serial: 103
- Aircraft time: 12,804 hours, 15,437 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 8675,  STRONG FUEL ODOR IN COCKPIT ON TAKEOFF AND CLIMBOUT.  PILOT RETURNED TO DEPARTURE, AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.   MAINTENANCE INSPECTED THE AIRCRAFT FOR FUEL LEAKS IN ENGINE COMPARTMENT, PANELS, FUEL CAPS AND LOWER FUSELAGE HOPPER TANK FUEL PANEL, NO LEAKS FOUND. RAN THE AIRCRAFT AT VARIOUS POWER SETTINGS, NO FUEL ODORS DETECTED. AIRCRAFT WAS RETURNED TO SERVICE.
